# SDR 99FDEA00066

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LEFT MAIN GEAR UNSAFE WARNING SWAP LML BUNGEE CYLINDER WITH RML.  REPLACED RML BUNGEE CYLINDER PART FLOWN IN FROM SIN. REMOVED AND REPLACED ABOVE PER MM 32-33-02-04.  BLED NR 3 HYD SYS USING NR 3 AUX PUMP.  GREASED LMG PIVOT POINTS, CYCLE GEAR 10 TIMES PER MM 32-31-00.
